# SDR 01FDEA00991

- Difficulty date: November 5, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1841, LBL 22 TO RBL -52, WL -93 ANGLE FLOOR SUPPORT IS CORRODED.  REMOVED AND REPLACED ANGLE PER SRM 51-35-01 & 51-33-01.
